Existence of Some New Classes of Semilinear Unbounded Perturbed Operator Equations
Engineering and Technology Journal,
2015, Volume 33, Issue 2, Pages 280-297
AbstractIn this paper, the adopted approach of existence is based on Leray-Schauder degree theorem. The necessary theorems of nonexpansive perturbed operators, lemmas and propositions for the existence and uniqueness of proposed classes of semilinear perturbed unbounded operator equations have been adapted and developed with proofs and supported by some illustrative examples.
- Article View: 80
- PDF Download: 40